Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 24 year old female and I have some questions. They are concerning my mother’s present health state. She is 55 years old and few years back she entered her menopause.
Because she stated to suffer from abnormal bleeding and spotting her doctor prescribed her some prometrium. I really don’t know what could cause this bleeding but her doctor was telling something about some buildup of the lining of the uterus.
She is using this Prometrium for several months now and doctor told her she could stop now, but she’s afraid because she has heard about some bad side effects when stopping with this prometrium!

Loading...


Well, I don’t know a lot about the symptoms you're mother has but I know that I have also used whit Prometrium drug and I have used it for regulation of my menstrual cycle and to restore menstruation because my menstrual periods have stopped for one short period.
I was interested to find out more about these possible side effects of withdrawal. I will tell you what my doctor told me. Some women who abruptly stop estrogen therapy will have bad hot flushes that can be very hard to treat and that’s why there is exact rule about stopping Prometrium. First- Increase to a full dose of progesterone then gradually decrease the estrogen you are taking. If you start getting increased hot flushes or night sweats as you are lowering your dose of estrogen, go back up to the level of estrogen at which hot flushes were totally gone.
Reply

Loading...